Anybody ever taken neurontin for anxiety?

I started taking it a couple of days ago and I woke up today feeling extremly groggy and approaching I cant totaly wake up. Does this progress away after a few days

Answer:
it will go away contained by a few days. what ever you do, 1) don't stop taking it suddenly and 2) if you start having grotesque feelings telephone your doc.
Generally this feeling of listlessness will pass after a short extent of time. The important point is to communicate this with your doctor to see if he/she wants to adjust your dosage. Generally neurontin is prescribes for seizures and some other complaints. If you should experience any other side effects such as change in daydream, rash or any other inexorable complaint...tell your doctor without hesitation.
I thought Neurontin is for neuralgia...Thats what my daughter took it for.
lol...Man, I'm not laughing at you, I'm laughing with you, honestly. When I first started taking Neurontin, I go through a lot of dizziness and drowsiness. I deem it lasted for roughly speaking a week or so. I remember calling my pharmacist and talking to the receptionist and asking her how long the dizziness be going to last. Then I hear her yelling to the pharmacist as she said, "Hey! Don wishes to know how much longer this Neurontin is going to kick his A**! It took a while for me to adjust, but eventually it help me a lot.

I've never hear of Neurontin being used to treat anxiety, but different medicine are used to treat different things. Neurontin can sometimes cause euphoria of sorts and I guess that might be the satchel for you and that that might help. Regardless, I hope you touch better.

The medicine and health information post by website user , ByeDR.com not guarantee correctness , is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.


More Questions and Answers...
  • I am overwhelmed?
  • I am an asian girl, the guy whom I love is asian too but lives in U.S.A.?
  • Why am I suddenly so aggressive?
  • Feelings of death?
  • Letting go of guilt?
  • How can you stop being mad in an instant?
  • How do you manege time between, family, work and studies?
  • Sleeping problems. help please?
  • Being alive--isn't it silly?
  • Nervous breakdown?
  • Not to be werid but...?
  • I am a cutter not bad i just use it as a release. is it a bad thing i am not drinking (MUCH) or doing drugs?
  • Side effects of debt lexipro?